Hello, hope someone can help ?
9 days ago, my husband went to his dentist for 2 fillings. The dentist could not numb my husbands jaw she was working on to the point of giving him 8 injections. The final injection was into the "hinge" part of his jaw, the most painful of all injections. My husband hasn't been to the dentist in 25 years, so he thought it was meant to be painful as the dentist was drilling his tooth to the point of him almost passing out as he was sweating and curling his toes. The dentist stopped due the obvious pain my husband was experiencing and just packed his tooth, sent him on his way and to make another appointment as his jaw wasn't numbing enough to do the work ? An hour after the dentist, my husband began to feel the numbness setting in. This didn't go away for 2 days ? He then felt a small lump just between his jaw line and under his ear. He said it wasn't painful but as though someone was pressing their hand against his face constantly. So a few days later we sat to have some lunch, I got such a fright when I saw my husbands face as the lump had grown so big that it covered his ear. I rushed him to a&e where they told us it was a dentistry problem. We then went to the dentist who reffered us back to a&e to see a maxillo facial doctor who took an x-ray and saw nothing, no problems at all. The dentist wanted to take a picture for educational purposes, but they had no answer for us. His mouth is fine and no swelling there and the doctors have given my husband penicillin but they have hit a dead end with a diagnosis. We now have to wait for an ultra sound scan but in the meantime my husband is in pain and everytime he eats, the lump grows bigger to the point of I think it will burst. He has no temperature, sickness or any other ailments just this lump and discomfort. I'm very worried and hope someone can shead some light ?
Thanks in advance :)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?